# SDR MWEA99273

- Difficulty date: May 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Part number: 992361935
- Condition: Misdrilled
- Location: Bs 503
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND A BAD FASTENER HOLE IN FORMER AT STATION 503 L30.  MTC FABRICATED AND INSTALLED FORMER.
